# SDR UALA2013013000563

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,499 hours, 13,797 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part serial: W450302B20
- Condition: Broken
- Location: Transfer Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

EICAS MESSAGE, LT JET TRANSFER VALVE AND OVERHEAD FAULT LIGHT ILLUMINATED FOR APPROX 30 SECONDS TWICE IN CRUISE.   FOUND BROKEN WIRE (W450-302B-20) LESS THAN A QUARTER INCH FROM LEFT JETTISON VALVE CONNECTOR (D12180). REPINNED W450-302B-20 AT CONNECTOR D12180. SYSTEM OPS CHECKED NORMAL.
